# SDR CA151229018

- Difficulty date: December 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P07
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED LT ENGINE THRUST UNCOMMANDED, REDUCED TO ABOUT 86.5 PERCENT N1 THEN WENT BACK TO T/O THRUST BY ITSELF ON T/O ROLL.  FF WENT TO OVER 3000 KG/MNTS.  BASED ON PREVIOUS EXPERIENCE, MAINTENANCE SUSPECTED LT ENGINE FUEL PUMP AT FAULT.  AFFECTED COMPONENT WAS REPLACED AND ENGINE RUN WAS PERFORMED OK. ACFT WAS DECLARED SERVICEABLE.
